# SDR AU000185

- Difficulty date: January 1, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER 28L LOCATED AT STN480 CORRODED. SKIN ALSO FOUND TO BECORRODED BELOW STRINGER. LOWER CHORD ANGLE AT STN 740 ALSO CORRODED. FOUND DURING INSPECTION IAW AD/B727/128.
